# SDR ASAA9810065

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND LOWER SURFACE OF FLOORBEAM CORRODED AT STATION 460, LBL 23-LBL 42.  REPAIRED PER SRM 51-10-2 AND ASA EA 5310-01584.  (M)
